# SDR IPXA2021011564461

- Difficulty date: January 15, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 29,974 hours, 18,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4,   MAIN CARGO COMPT FLOOR PANEL 241XGF IS DAMAGED.FABBED PANEL 241XGF IAW SREO B757-5320-9692-K.
